Publication
Title
Species persistence in landscapes with spatial variation in habitat quality : a pair approximation model
Author
Abstract
Language
English
Source (journal)
Journal of theoretical biology. - London
Publication
London : 2013
ISSN
0022-5193
Volume/pages
335(2013), p. 22-30
ISI
000324447600003
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.09.2013
Last edited 18.04.2018
To cite this reference